# SDR REXA2022072500539

- Difficulty date: June 12, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690371211
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 865.00 AND FS 881.00 ON STGR 21R IS CORRODED. REMOVED AND INSTALLED INTERCOSTAL P/N SH690-37121-1 IAW CRJ-900 SRM 51-42-06-001-001-A01
